Refined inequalities for the distance in metric spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2022) Refined inequalities for the distance in metric spaces. Bulletin of the Transilvania University of Brasov, Series III: Mathematics and Computer Science, 2 (2). pp. 67-74. ISSN 2810-2029

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.31926/but.mif.2022.
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords refined inequalities, metric spaces, mathematics
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login